ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Homogeneous operators on Hilbert spaces of holomorphic functions-I

Korányi, Adam and Misra, Gadadhar (2008) Homogeneous operators on Hilbert spaces of holomorphic functions-I. In: Journal of Functional Analysis, 254 (9). pp. 2419-2436.

[img] PDF
sat.pdf
Restricted to Registered users only

Download (209Kb) | Request a copy

Abstract

In this paper we construct a large class of multiplication operators on reproducing kernel Hilbert spaces which are homogeneous with respect to the action of the M\"{o}bius group consisting of bi-holomorphic automorphisms of the unit disc $\mathbb D$. For every $m \in N$ we have a family of operators depending on m+1 positive real parameters. The kernel function is calculated explicitly. It is proved that each of these operators is bounded, lies in the Cowen-Douglas class of $\mathbb D$ and is irreducible. These operators are shown to be mutually pairwise unitarily inequivalent.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elevier.
Keywords: Homogeneous operators;Homogeneous holomorphic Hermitian vector boundle;Associated representation;Cowen–Douglas class;Reproducing kernel function
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Jun 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ernet.in/id/eprint/14556

Actions (login required)

View Item View Item